Robitussin Sugar Free And Non-Drowsy Chesty Cough 250ml

Robitussin Chesty Cough 250ml

Otrivine Nasal Spray Sinusitis 10ml

Otrivine Sinusitis Nasal Spray 10ml

Lemsip Cold & Flu Lemon - 5 Sachets

Lemsip Cold & Flu Lemon - 5 Sachets relieves symptoms of colds and flu, including aches, pains, nasal congestion and fever.
Regular Price £2.19 Special Price £2.08
Availability: In stock
Details

Lemsip Cold & Flu Lemon - 5 Sachets relieves symptoms of colds and flu, including aches, pains, nasal congestion and fever.

This cold and flu medicine comes in powder form, so it's easy to make up and take the resulting drink.

More Information
More Information
Ebay Store Medicines
directions

Lemsip Cold & Flu Lemon - 5 Sachets doesn't often have side effects, but if you do experience any please tell your doctor or pharmacist.

The drink this product becomes is already sweetened, but you can also add sugar, honey or sweetener if you like.

Please read instructions included with product carefully before using the product.

Adults and Children 12 and over: use one sachet.
Do not give to children under 12 years.

Wait 4 hours before taking another dose. Do not take more than these doses.

Pour the contents of one sachet into a mug. Fill it with hot, but not boiling, water and stir until dissolved. The powder forms a hot lemon drink.

Do not take if you are allergic to any of the ingredients, if you have heart disease, high blood pressure, or an overactive thyroid, if you have had a peptic ulcer, or if you are taking or have taken MAOIs (antidepressants) within 14 days.

Consult your doctor or pharmacist before taking if you are pregnant or breastfeeding, or have any concerns.

ingredients Each sachet contains the active ingredients: Paracetamol 650 mg and Phenylephrine Hydrochloride 10 mg.

The other ingredients are ascorbic acid (Vitamin C), Citric Acid, Sucrose, Sodium Citrate, Aspartame, Lemon Flavour, Saccharin Sodium and Curcumin.

CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. Immediate medical attention should be sought in the event of an overdose, even if you feel well.

Keep out of sight and reach of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Lemsip Cold & Flu Lemon - 5 Sachets
Your Rating